RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 721–723 (Mi de7156)  

Short Communications

Bifurcations and perturbations of an integral “torus-sphere” manifold

I. G. Rozeta, V. V. Filinychb

a A. Navoi Samarkand State University
b Samarkand State Institute of Architecture and Construction

Full text: PDF file (471 kB)

Bibliographic databases:
UDC: 517.925.3
Received: 17.02.1988

Citation: I. G. Rozet, V. V. Filinych, “Bifurcations and perturbations of an integral “torus-sphere” manifold”, Differ. Uravn., 26:4 (1990), 721–723

Citation in format AMSBIB
\Bibitem{RozFil90}
\by I.~G.~Rozet, V.~V.~Filinych
\paper Bifurcations and perturbations of an integral ``torus-sphere'' manifold
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 721--723
\mathnet{http://mi.mathnet.ru/de7156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061460}
\zmath{https://zbmath.org/?q=an:0697.34022}


Linking options:
  • http://mi.mathnet.ru/eng/de7156
  • http://mi.mathnet.ru/eng/de/v26/i4/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019